It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High & Low Blood Pressure Board Index
Pages: 1 Showing 1 - 20 of 23 for swelling legs and hands. (0.197 seconds)


... knees from a drug induced Lupus reaction. The drug was Cozaar. It took months for the swelling to leave. ... (16 replies)
... Good luck with that! I hope you'll start seeing less swelling and lose some of those excess "liquid" pounds. Unfortunately, weight gain is a common side effect of many prescription drugs. ... (16 replies)
... You know what they say about hormones, menopause and weight gain. Have you discussed the weight gain with your doctor? ... (16 replies)

... can gain a lot of weight in a very short period of time. Because it takes at least three liters of fluid or more for the swelling to even become apparent, the weight gain can be considerable. ... (16 replies)
... If I'm not mistaken I thought I read you were on Lisinopril. Years ago they had me on Altace, another Ace drug and it caused me some swelling in the legs and hands, did nothing for my BP but did give me a high HR especially if I was out in the sun. Of course the final straw for me was the almighty cough! ... (16 replies)
... and I feel so much better and thank goodness my head aches went away!!! ... (1 replies)
Puffy fingers
May 14, 2011
... Lisinopril is an Ace and when I was on Altace I also had swelling in my hands and legs. I hated that drug as it did nothing for my BP, gave me swelling and heart palps..plus the Almighty cough. Even though your on a Diuretic it probably just isn't counter acting the side effects of Lisinopril. ... (6 replies)
... but when it comes to hand swelling I get nervous as it reminds me too much of my drug induced Lupus reaction from Cozaar. ... (3 replies)
... Vanessa, good for you!!! You're educating yourself and you are taking charge of your health! ... (34 replies)
... couldn't get out of bed. I felt as though my limbs especially were weighted down to the mattress much as you stated your legs were while walking. I can't even venture a guess what would cause that. I have never had that experience before or after so it has to have come from Cozaar. ... (11 replies)
Metoprolol-L
May 2, 2007
... Hello everyone. I am having problems with Metoprolol that are quite unpleasant. I have tried many hbp drugs, and all have side effects. I have been on Cozar and Metoprolol for a long time now, but am finding that about an hour after I take this in the morning my feet swell like balloons. ... (4 replies)
... Hi I am new to this blood pressure thing. I have never had high blood pressure in my life. then yesterday I went to dr. with chest pain and shortness of breath and they told me my blood pressure was up. I don't understand. ... (6 replies)
... If I were you, I'd just tell my doctor that I won't tolerate these side effects and to find another drug for me. ... (6 replies)
... My heart rate normally is 60-64. On Tuesday (my first day off the drug) it went up to about 80. On Wednesday it was down to about 75 or so. Yesterday it was 70 :) So I'm guessing this is ok? The sensations dont feel like angina I don't think. It is hard to describe how they felt..like my heart was being 'tampered with' by someone with a vodoo doll. Sudden stabbing... (16 replies)
... atenolol, that tells you to tell your doctor immediately..while most doctor's deny that it even happens, you can prove it to him by going into the atenolol site and printing it out... ... (60 replies)
... I didn't know the horror of trying to stop this awful poor excuse for a drug, didn't know it was a big deal to wean myself off on my own and then let my Dr. know. ... (60 replies)
... ay night, that I got little sleep, so I"m planning to take it in the a.m. instead of at night. I have also noticed my left foot is kind of numb in the morning. And I'm getting sharp pains in my wrist that go into my hands and some in my ankles. Odd. It's not unbearable though. I just want the coughing to stop. ... (17 replies)
... Often, the blood pressure elevations are caused by the kidney disease that is present. The opposite may also be true. High blood pressure can actually initiate and perpetuate the damage to the kidneys over time. ... (3 replies)
... parently, the Dr. doesn't realize the effective that Clonidine has on a patient's thinking abilities plus the stress involved puts everyone on the road at risk. And he was giving me twice the dose that I had taken before when my hypertension first started. ... (10 replies)
... I'm almost 70, have battled AFib, high blood pressure and Heart Failure for over twenty years. ... (2 replies)




Pages: 1

All times are GMT -7. The time now is 03:59 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!